Non-melanin pigmentation due to drug (Q83160): Difference between revisions

From determinar.ia.br - Determine suas informações
‎Changed an Item
‎Changed an Item
 
(2 intermediate revisions by the same user not shown)
Property / Verification Status
 
Concluído
Property / Verification Status: Concluído / rank
 
Normal rank
Property / Knowledge Architect
 
Property / Knowledge Architect: https://pauloleads.com.br/cases-publicos/ / rank
 
Normal rank
Property / Collection date
 
13 August 2026
Timestamp+2026-08-13T00:00:00Z
Timezone+00:00
CalendarGregorian
Precision1 day
Before0
After0
Property / Collection date: 13 August 2026 / rank
 
Normal rank

Latest revision as of 08:31, 15 August 2026

Discolouration of the skin due to deposition of pigments from drugs or their metabolites, usually after long-term use. Well-known causes include minocycline, mepacrine, clofazimine and amiodarone.
Language Label Description Also known as
default for all languages
ID_1950677208
    English
    Non-melanin pigmentation due to drug
    Discolouration of the skin due to deposition of pigments from drugs or their metabolites, usually after long-term use. Well-known causes include minocycline, mepacrine, clofazimine and amiodarone.

      Statements

      CID11:ID_1950677208
      0 references
      dki-india-ID_1950677208
      0 references
      Concluído
      0 references
      13 August 2026
      0 references